Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Trial and Error Predicates and the Solution to a Problem of Mostowski

Hilary Putnam
The Journal of Symbolic Logic
Vol. 30, No. 1 (Mar., 1965), pp. 49-57
DOI: 10.2307/2270581
Stable URL: http://www.jstor.org/stable/2270581
Page Count: 9
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Trial and Error Predicates and the Solution to a Problem of Mostowski
Preview not available

Page Thumbnails

  • Thumbnail: Page 
49
    49
  • Thumbnail: Page 
50
    50
  • Thumbnail: Page 
51
    51
  • Thumbnail: Page 
52
    52
  • Thumbnail: Page 
53
    53
  • Thumbnail: Page 
54
    54
  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56
  • Thumbnail: Page 
57
    57